# SDR CA190731025

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767316
- Aircraft time: 89,973 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RH WING #12 SLAT ASYMMETRY. AFTER LANDING AT FLAP RETRACTION GOT `LE SLAT ASYM` CAUTION. (TC# 20190731025)
